Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Celexa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 03:47 PM
Unregistered
Guest
 
Posts: n/a
Default Be Careful

I was put on Celexa about 7 months ago and it worked GREAT! The first few months I even lost about 15 lbs. However, after about 5 months, I started to feel extremely tired all the time. I also gained about 20 lbs in about 3 months (NOT common for me as a fit person). My doctor decided to take me off of Celexa and double my Wellbutrin dosage. For 1 week I took 1/2 of a pill (20 mg) and my regular dose of Wellburtin (150 mg) after that week he told me to stop taking the Celexa completely and double the Wellbutrin which I have done. It has been over a week now and I can't tell you how awful I feel. I am EXTREMELY dizzy! It makes me nauseous. I can barely walk straight. I also feel like I have a constant migrain or tightening of the head. Hard to explain. I don't know if I should have weaned off of it a bit longer but I feel just awful and hope this goes away soon. I wouldn't wish this upon anyone. I feel worse now than I did when I needed to go on it for anxiety. I can't imagine anyone going cold turkey. I hope this dizziness stops. i can't live like this. Thanks for everyones postings..it helps that I am not going through this alone!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
keppra -be careful dina Keppra 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:53 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.